# SDR SWAA2024092440436

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 54,348 hours, 31,687 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12D SEATBACK WILL NOT STAY UPRIGHT<[01] OKAY TO CONTINUE PER MEL 25-6-01 SP1B ROW 13 DEF SEATS UNUSABLE.;[02] SECURED SEAT 12D IN THE FULL UPRIGHT AND LOCKED POSITION. ROW 13D;E;F ARE USEABLE. 12D TO REMAIN UNOCCUPIED DUE TO PLAY IN THE SEAT BACK ASSY.;[03] TIGHTENED SEATBACK HARDWARE @ 12D PER CMM 25-22-00.
